# SDR 96ZZZX3528

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92595
- Make and model: Cessna 172M
- Aircraft serial: 17261591
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Failed
- Location: Rt Mag
- Part time: 200 hours
- Component: Slick, 4270
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE SUDDENLY BECAME ROUGH.  MAG CHECK INDICATED TROUBLE WITH RIGHT MAG, FLIGHT CONTINUED ON SINGLE MAG.  OPERATION - AT TERMINATION OF FLIGHT, MAGS RE-CHECKED.  RT MAG DEAD; OPENING UP MAG REVEALED 'BEARING' GREASE IN MAG HOUSINGS.  COIL APPEARED INTACT, BUT DID NOT CHECK OUT.  FRONT BEARING HAD 'ROUGH SPOTS'.  TOTAL TIME SINCE NEW, 200 HOURS.
